MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number ME2017
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported an unspecified failure.Visual inspection of the as-received set sample observed a crack around the male luer collar.The crack was near the base of the collar.The as-received set was inspected for kinks, holes/tears in the tubing, and damages to the components.Further inspection observed no stress or tool markings at the break site.No other issue was observed.No testing of the set was deemed necessary due to the obvious damage.The root cause was identified as design of the male luer component.
 
Event or Problem Description
It was reported that an unspecified failure occurred.There is no further information available.

Brand Name
EXTENSION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10321407
Report Number9616066-2020-02283
Device Sequence Number2979004
Product Code FPA
UDI-Device Identifier10885403236242
UDI-Public10885403236242
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2017
Device Catalogue NumberME2017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1